# SDR CALA2023062301997

- Difficulty date: June 20, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29283
- Aircraft time: 89,058 hours, 19,197 cycles
- System (JASC): 5200 · Doors
- Part: Door Seal
- Part number: UNKNOWN
- Condition: Leaking
- Location: Door 2l
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR 2 L LOUD SQUEAL  DURING CLIMB TO CRUISE   FL310 FOUND DIRT BUILDUP ON LOWER DOOR SEAL. CLEANED DEBRIS FROM LOWER DOOR SEAL. INSPECTED DOOR SEAL IAW AMM 52-09-01. NO RIPS OR TEARS NOTED
